The Poincaré problem for second-order elliptic systems on a plane in Hardy-type classes
Differencialʹnye uravneniâ, Tome 33 (1997) no. 8, pp. 1069-1075
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_8_a8,
author = {A. V. Aleksandrov},
title = {The {Poincar\'e} problem for second-order elliptic systems on a plane in {Hardy-type} classes},
journal = {Differencialʹnye uravneni\^a},
pages = {1069--1075},
year = {1997},
volume = {33},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_8_a8/}
}
A. V. Aleksandrov. The Poincaré problem for second-order elliptic systems on a plane in Hardy-type classes. Differencialʹnye uravneniâ, Tome 33 (1997) no. 8, pp. 1069-1075. http://geodesic.mathdoc.fr/item/DE_1997_33_8_a8/